# SDR COMA9610283

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI AIRCRAFT PULLS HARD TO THE RIGHT.  ADJUSTED NWS FEEDBACK POTENTIOMETER.  TAXI CHECK SATISFACTORY.
